Title: Nonuniversality in the collapse of 2-dimensional branched polymers (vol 27, pg 5813, 1994)
Authors: Seno, F
Vanderzande, Carlo
Issue Date: Dec-1994
Publisher: Iop publishing ltd
Series Title: Journal of Physics A. Mathematical and General vol:27 issue:23 pages:7937-7938
ISSN: 0305-4470
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Theoretical Physics Section

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science